# SDR R61A20060013

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000045
- Aircraft time: 3,758 hours, 2,581 cycles
- Engine: Ge CF348E5
- Engine time: 3,758 hours, 2,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CREW VISUALLY NOTED THAT ENGINE NR 1 INGESTED A BIRD, ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED INSPECTION AND REPLACED 3 BLADE PAIRS.
